# SDR AALA20091127TUL02

- Difficulty date: November 27, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 58,526 hours, 24,772 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CASTING CRACKED BELOW NUMBER 5 SEAT TRACK AT RIGHT STATION 927.  REMOVED AND INSTALLED NEW SEAT TRACK SUPPORT PER SRM 51-01.
